last year I quit taking all my medications. just recently went back to Dr. and being treated for hypertension (lysonipril)HDL(trilipix)and lovaza since I started to develop mouth sores haven't had any in a year was on the same meds.
Can lovaza cause mouth sores?
- 11 Jul 2013 by stickrule
- 11 Jul 2013
- lovaza, hypertension, trilipix, mouth, medication
Added 11 Jul 2013:
I had the sores a year ago before I quit all meds then they went away I started the meds and the sores are back it is not thrush Dr. was baffled last year told me I had to live with it gave me tetracycline to swish aroud in my mouth this also did not help.
Hi stickrule and welcome to DC. It is possible that you have thrush because mouth sores don't develop for no reason. You should contact your primary care physician to get that checked out. Just because you were on those meds in the past with no problem doesn't mean you don't have a problem with them now. Thrush is easy enough to clear up. I've had it and it isn't any fun. I also am prone to oral ulcers... I don't know for sure what you have but I hope you are consuming water, watching your salt intack and paying attention to your diet. Hypertension is nothing to mess with. Some of that can be controlled with lifestyle changes, better eating habits... exercise of some sort or walking for pleasure and fresh air.
I think you need to talk with your doctor though.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 2 Aug 2010 • 1 answer
Posted 1 May 2012 • 7 answers
Posted 26 Jan 2013 • 8 answers
Hi does anyone else suffer from cold sores and a really dry sensitive mouth. had Fibro 7 yes...help?
Posted 11 Dec 2015 • 2 answers
Posted 24 Oct 2016 • 0 answers